# SDR DALA2023021501178

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 55,047 hours, 38,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FUSELAGE SKIN PERMANENT REPAIR STA 1002 TO STA 1022 L-24 TO L-26 PER ER/A 605849-14 REV ORIG. C/W ER/A 605849-14 REV ORIG. PERMANENT REPAIR AND ER/A 605849-14 REV A. RII C/W. ASSOCIATED ER/A 14-605849 ADDED FOR AC 9521. (LP #4025639)
